# SDR UPS07850857

- Difficulty date: September 18, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 902 L10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LONGERON END FITTING CRACKED AT STA 902 L10R.  REMOVED, FABRICATED AND INSTALLED REPAIR END FITTING AT STA 902 L10R IAW DWG 3779658, AND SRM 51-01-20D.
